The embedding of a cyclic permutable subgroup in a finite group
UNSPECIFIED. (2003) The embedding of a cyclic permutable subgroup in a finite group. ILLINOIS JOURNAL OF MATHEMATICS, 47 (1-2). pp. 89-111. ISSN 0019-2082Full text not available from this repository.
In earlier work, the authors described the structure of the normal closure of a cyclic permutable subgroup of odd order in a finite group. As might be expected, the even order case is considerably more complicated and we have found it necessary to divide it into two parts. This part deals with the situation where we have a finite group G with a cyclic permutable subgroup A satisfying the additional hypothesis that X is permutable in A(2)X for all cyclic subgroups X of G (where A(2) is the 2-component of A).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||ILLINOIS JOURNAL OF MATHEMATICS|
|Publisher:||UNIV ILLINOIS URBANA-CHAMPAIGN|
|Number of Pages:||23|
|Page Range:||pp. 89-111|
Actions (login required)
Downloads per month over past year